MathSciNet Relay Station
MathSciNet bibliographic data
MR929981 (89g:26013) 26D10 (26D15 28A75 46E35 49F20)
Brothers, John E.; Ziemer, William P. Minimal rearrangements of Sobolev functions. J. Reine Angew. Math. 384 (1988), 153–179.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement